Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
IF you are unhappy with the results you can reverse the filler, swelling does occur after fillers in some instances. Cannulas can prevent this. Best, Dr. Emer.
Severe swelling immediately after Restylane injection.
Thank you for your question. It's typical to have swelling/bruising after a restylane injection to the area under the eyes but it's hard to assess the severity of this without a photo. Please contact your injector to tell them about your concerns. Good luck.
It is normal to have bruising and swelling after fillers, especially in the tear troughs. It is hard to assess whether yours is normal without a photo. Please call your injector and have him/her evaluate you. Good luck!
Swelling after Restylane injections - what to expect
Some patients do experience swelling and bruising after Restylane injections to the tear troughs. Your Dermatologist should have a post-procedure care plan in place for you. Sometimes, this involves lightly icing the area of bruising/swelling. I do suggest you call your Dermatologist to explain your problem and get her specific recommendations to treat this side effect. Swelling or bruising after Restylane treatments almost always resolves on its own after a week or so.
Hi, without photos it's hard to determine if your swelling is normal or something to be concerned about. The best thing would be to return to your injector for evaluation. Swelling after fillers is not unusual, and may need s couple of days to settle down. I wish you the best.
Swelling immediately after Restylane injection.
Hello Soreal,Without photos it makes it hard to comment as to whether what you are experiencing is normal. What you are considering severe swelling may simply be the normal expected amount of swelling. It is normal to have some swelling with any filler anywhere. With Restylane there isn't usually a lot of swelling that takes place, especially when injected under the eyes, so I would recommend you contact your injector to be evaluated. I would also recommend that you receive your injections from a physician injector from one of the core aesthetic fields such as facial plastic surgery.I hope this helps and good luck.